Rocky Mountain Journal of Mathematics

Approximating $\pi$ with Ramanujan's solvable modular equations

J.M. Borwein and P.B. Borwein

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 19, Number 1 (1989), 93-102.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250125949

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-93

Mathematical Reviews number (MathSciNet)
MR1016163

Citation

Borwein, J.M.; Borwein, P.B. Approximating $\pi$ with Ramanujan's solvable modular equations. Rocky Mountain J. Math. 19 (1989), no. 1, 93--102. doi:10.1216/RMJ-1989-19-1-93. http://projecteuclid.org/euclid.rmjm/1250125949.


Export citation